# SDR SWAA2025031704456

- Difficulty date: March 11, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 75,211 hours, 44,677 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HANDLES FOUND LOOSE<[01] R2 DOOR ASSIST HANDLES SECURED IAW B737-700 AMM 25-21-25. T8345J 27AUG25;[02] VERIFIED R2 DOOR ASSIST HANDLES SECURED IAW B737-700 AMM 25-21-25. T8345J 27AUG25
